# SDR DL72E991961

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: 900542
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CK, FOUND EXTERIOR OVERWING EXIT AFT EMERGENCY LIGHT INOP ON LEFT SIDE.  REPLACED CHARGER ASSY.  OPS CKS GOOD.
